MAUDE Adverse Event Report: OTICON MEDICAL AB PONTO; PONTO BONE ANCHORED HEARING IMPLANT

OTICON MEDICAL AB PONTO; PONTO BONE ANCHORED HEARING IMPLANT
Model Number M52427
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Implant loss is known to occur, considered in the risk management file and communicated in the ifu.There are no indications that the occurred is a result of manufacturing or component failure.These incidents do not involve serious injury and are not considered as safety issues, but they are reported due to the intervention required for the patient to be able to continue using the bone anchored hearing system.
 
Event or Problem Description
Implant loss - spontaneous loss.The implant just felt loose and spontaneously released after long periimplant infection with many visits and interventions to heal.

Brand Name
PONTO
Common Device Name
PONTO BONE ANCHORED HEARING IMPLANT
Manufacturer (Section D)
OTICON MEDICAL AB
datavägen 37 b
askim, 43632
SW  43632
MDR Report Key8419833
Report Number3007367732-2019-00015
Device Sequence Number14013715
Product Code MAH
UDI-Device Identifier05712149009589
UDI-Public0105712149009589111711091722110910174561
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K152067
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/09/2022
Device Model NumberM52427
Device Catalogue NumberM52427
Device Lot Number174561
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2019
Initial Report FDA Received Date03/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age4 YR